# SDR UPS07448968

- Difficulty date: January 10, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT FLOOR SUPPORT LWR SURFACE FOUND CORROSION AT STA 2039 TO STA 2100 CENTER LINE TO RBL 2.  BULK CARGO COMPT FLOOR SUPPORT REPAIRED AS PER SRM 53-10-07 FIG 20 AT STA 2030 TO STA 2160 RBL 2.
